RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2014, Volume 15, Issue 4, Pages 139–147 (Mi cheb362)  

On the periodic zeta-function

M. Stoncelis, D. Šiaučiūnas

Šiauliai University, Lithuania

Abstract: We present an universality theorem for the periodic zeta-function which is defined by a Dirichlet series with periodic coefficients satisfying a certain dependence condition. This simplifies the problem and allows to elucidate the universality of the periodic zeta-function.

Keywords: analytic function, Dirichlet series, periodic zeta-function, universality.

Full text: PDF file (201 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.14
Received: 12.09.2014
Language: English

Citation: M. Stoncelis, D. Šiaučiūnas, “On the periodic zeta-function”, Chebyshevskii Sb., 15:4 (2014), 139–147

Citation in format AMSBIB
\Bibitem{StoSia14}
\by M.~Stoncelis, D.~{\v S}iau{\v{c}}i{\=u}nas
\paper On the periodic zeta-function
\jour Chebyshevskii Sb.
\yr 2014
\vol 15
\issue 4
\pages 139--147
\mathnet{http://mi.mathnet.ru/cheb362}


Linking options:
  • http://mi.mathnet.ru/eng/cheb362
  • http://mi.mathnet.ru/eng/cheb/v15/i4/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:105
    Full text:51
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019